MAUDE Adverse Event Report: ZIMMER BIOMET, INC. KINECTIV MODULAR FEMORAL STEM PRESS-FIT CEMENTLESS SIZE 13.5; PROSTHESIS, HIP

ZIMMER BIOMET, INC. KINECTIV MODULAR FEMORAL STEM PRESS-FIT CEMENTLESS SIZE 13.5; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Radiolucent Lines (4848)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 1 year later due to instability, subsidence, aseptic loosening, pain, and recurrent dislocations.During the revision no bone growth was noted on the femoral component.All components were revised.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00877503202 lot# 3114771 biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14 cat# 00620205222 lot# 65712802 shell porous with cluster holes 52 mm.Cat# 00625006530 lot# j7422663 bone screw self-tapping 6.5 mm dia.30 mm length.Cat# 00625006530 lot# 65721828 bone screw self-tapping 6.5 mm dia.30 mm length.Cat# 00784802200 lot# 65587381 modular neck b 12/14 neck taper use with +0 heads only.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
Proposed component code: mechanical (g04)-stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records and timeline identified the following: during a clinical visit prior revision the following was noted: left hip pain for 1 year, reports hip keeps popping out of place.5 dislocations since hip replacement.Failure of ingrowth left femoral stem with subsidence, no fracture, pedestal and peripheral radiolucency femoral component.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
KINECTIV MODULAR FEMORAL STEM PRESS-FIT CEMENTLESS SIZE 13.5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19655691
Report Number0001822565-2024-02213
Device Sequence Number6596532
Product Code LPH
UDI-Device Identifier00889024132665
UDI-Public(01)00889024132665(17)320617(10)65353372
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K182678
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00771301300
Device Lot Number65353372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight66 KG